# SDR DALA2021112907337

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,626 hours, 26,350 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 3L DOOR SLIDE ARMED LIGHT INOP. DOOR OPERATING ARMING HANDLE BINDING. CORRECTIVE ACTION: OPS TESTED DOOR SLIDE ARM LIGHT. CHK OK PER B757-20 AMM 33-51. (7979422)
